# SDR 08FDEA04433

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 950B S7L STRINGER CLIP CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-30-2 & 51-30-5.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
